MathSciNet Relay Station
MathSciNet bibliographic data
MR1167814 62L20 (93E25)
Polyak, B. T.; Juditsky, A. B. Acceleration of stochastic approximation by averaging. SIAM J. Control Optim. 30 (1992), no. 4, 838–855.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement